Symptom Log – Prednisone Taper

Photobucket

OK just realized this morning as I was refiling my Mon-Sun pill organizer that I ran out of Prednisone quick! So I am going to taper down pretty fast so that I don’t just stop at 60mg or something. Kind of happy though because I was looking for an excuse to get of this crap as it’s not doing me any more help and it’s causing my mood swings to go nuts! I hate roid rage!

Anyways, in this posting I want to write down my taper plan so I have it on record somewhere so this is more for me. I Wouldn’t recommend trying this because you could react horribly but I myself have learned what I can handle but please don’t try doing something like this without a doctors care because you can really mess yourself up! I have done this before and I don’t even do an oral taper after IV steroids so I know this looks crazy haha!

This Week’s Taper Plan

Mon 16 – 80mg
Tues 17 – 60mg
Wed 18 – 60mg
Thur 19 – 60mg
Fri 20 – 40mg
Sat 21 – 40mg
Sun 22 – 40mg

Symptom Log: 1/17/2012

  • Numbness/Pin and Needles in left hand
  • Weakness in left hand/arm
  • Irritability/Roid-rage
  • Mood Swings
  • Impaired fine motor skills
  • Occasional spasms in fingers (Not as bad lately)
  • Pain in fingers (Not as bad lately)
  • Minor drop foot in right foot
  • Vision is no different than usual.
  • Cognitive fog is the same
  • Vertigo when I move my head too quickly (Not too bad today)

Current Medications/Supplements

  • Prednisone (See Taper Chart Above)
  • Gabapentin (300mg)
  • Citalopram
  • Lecithin
  • Vitamin C
  • Potassium
  • Vitamin B-12
  • Calcium (Ran Out)
  • Vitamin D (Ran Out)

7 Responses to Symptom Log – Prednisone Taper

  1. on mine they made me go down 10mg each week and iT killed me cause they were only 5mg pills that they gave me i was pissed i started at 90mg when i got discharged from the hospital and every seven days they reduced my steroid dose but then it got to the end and i got sick again and had to start all over with it and they tappered me by 5mg

  2. Matt Allen G says:

    Yeah that sounds more normal haha but see they didnt give me direction this time around, I just tried ordering a refill by myself and they approved it but I didnt have enough to do it the way I wanted to original so I have to go quickly haha! SHHHHHHHH

  3. Anonymous says:

    I always slow down after 3 days. I have 100 mg/day/3days, 75, 50, 25. That's all. It does me good :))
    It's been long since the last talk. Hope you're doing well.
    I'm learning about stem cell (fat). Really want to try it :))
    Dao.

  4. Matt Allen G says:

    Yes you should try it if you can! Lots of people say it helps A LOT! And yeah I used to go down slow I just dont have enough to do it plus, personally, I am tired of the roid rage, its a downer! I have gone cold turkey before and I felt like crap for like a week then I was fine so I know I can pull off a fast taper no problem!

    We got to catch up Dao!

  5. Anonymous says:

    BTW, are you still taking LDN. I started with 1.5mg/day/month, then 3mg/day/month. I have stopped for about 2 months. Have to wait for 4.5mg refill, but I lost my interest. I'm not sure why, I notice I was depressed while on LDN. It's supposed to (at least) make me happy, right?
    Dao

  6. Matt Allen G says:

    No I am not, they started me off on 4.5 and it was too much right away, I needed less. And yeah, weird, it is supposed to help with depression, wtf…….

  7. Matt Allen G says:

    It's not for everyone I suppose which is a shame….

Leave a Reply

Your email address will not be published. Required fields are marked *